×

Found 17 Documents (Results 1–17)

100
MathJax

Some extremal properties of the variety of Leibniz algebras left nilpotent of class at most three. (English. Russian original) Zbl 1371.17001

Math. Notes 95, No. 6, 806-814 (2014); translation from Mat. Zametki 95, No. 6, 867-877 (2014).
MSC:  17A32
PDF BibTeX XML Cite
Full Text: DOI

On \(n\)-term approximations with respect to frames bounded in \(L^p(0,1)\), \(2<p<\infty\). (English. Russian original) Zbl 1365.42024

Math. Notes 95, No. 6, 775-779 (2014); translation from Mat. Zametki 95, No. 6, 830-835 (2014); erratum ibid. 101, No. 4, 751 (2017).
MSC:  42C15
PDF BibTeX XML Cite
Full Text: DOI

On invariant sub-Riemannian structures on compact homogeneous spaces with discrete stationary subgroup. (English. Russian original) Zbl 1341.53060

Math. Notes 95, No. 6, 768-774 (2014); translation from Mat. Zametki 95, No. 6, 821-829 (2014).
MSC:  53C17 53C30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification